Jump to content

Photo

Accutane (60Mg) Daily Log (Male 24)


6 replies to this topic

#1 sevlow9

sevlow9

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 01-May 13

Posted 01 May 2013 - 03:09 PM

Hi guys,

My names Matt and i have just registered to the forum to document my time on accutane. So i guess i'll start with a bit about my background, i have had acne since the age of around 14 years old and i'm 24 now. I have tried numerous medication such as oxytetracycline, doxycycline, lymecycline, duac gel, panoxyl wash and zineryt lotion. I had my best results from using lymecycline in conjuction with the duac gel, but now i think my body has got use to the lymecycline due to me recently having the worse breakout of my life plus they have discontinued the duac gel.....SCREWED!

I went back to my dermatologist and they prescribed me accutane at 60mg a day, and i have started my course on the 29th april 2013. I have moderate acne, oily skin, suffer from a lot of white heads/bumps under my skin and quite a lot of acne on my back. I also have a few red marks on my face where they are not fading. If you guys have any tips while on acne please share them with me so i can get through this in one piece lol

Day 1

I felt nervous and a bit apprehensive, today was the big day. I took 3 with my main meal, about 5-6 hours later i had a headache, not like a normal headache more like the feeling you have when your hungover or you have slept in too long lol. i decided to take some paracetamol and it went away, no other chagnes.

Day 2

today i felt a bit "floaty" this may be because i'm coming off the back end of a cold, again i took them with my main meal and again 5-6 hours later i had a headache like the previous day but not as bad.

Day 3 

today i woke up and my skin felt tight, i looked in the mirror and i was shocked my skin was the worst it's ever been really bright red, blotchy and dry. Instead i have took my tablets with a meal i always have about 9pm, this way if i get a headache again 5-6 hours later i will probably be asleep. Will post tomorrow, i really hope i don't have a headache everyday, do they subside once you get use to the drug?



#2 Tyrean

Tyrean

    Junior Member

  • Members
  • Posts & Likes
    Posts: 60
    Likes: 4
About Me
  • Joined: 09-February 13

Posted 01 May 2013 - 03:38 PM

Hey Matt,

 

For me at least, the headaches went away after about 2 weeks on the drug, I get them OCCASIONALLY now but they're small and go away pretty quickly (i've been on tane for a little over 2 months now). Stock up on good lip balm like aquaphor! Your lips are going to become dryer than the desert. Also get a good moisturizer like Cerave or Cetaphil when your skin starts to dry.

 

My skin got worse before it started getting better, so hang in there if that's the case with you. I know it's hard, but try not to obsess over your skin every day like I did while on this medication, it can make you go insane! Just think of the end result.

 

I too started on 60 mg/day for the first two months, and my derm just bumped me up to 80mg for I believe another 3 months and then I'll be done... Time flies on this medication, and I definitely still have acne but I know it's improving every week! Good luck!



#3 sevlow9

sevlow9

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 01-May 13

Posted 01 May 2013 - 05:54 PM

Hey Matt,

 

For me at least, the headaches went away after about 2 weeks on the drug, I get them OCCASIONALLY now but they're small and go away pretty quickly (i've been on tane for a little over 2 months now). Stock up on good lip balm like aquaphor! Your lips are going to become dryer than the desert. Also get a good moisturizer like Cerave or Cetaphil when your skin starts to dry.

 

My skin got worse before it started getting better, so hang in there if that's the case with you. I know it's hard, but try not to obsess over your skin every day like I did while on this medication, it can make you go insane! Just think of the end result.

 

I too started on 60 mg/day for the first two months, and my derm just bumped me up to 80mg for I believe another 3 months and then I'll be done... Time flies on this medication, and I definitely still have acne but I know it's improving every week! Good luck!


Thanks for the kind words! :)

when did you see improvements in your skin? i have to go back to my derm in a months time for a check up, but it seems ages away...i know i'm being impatient but i cant help it just want it to be dealt with it once and for all!



#4 Tyrean

Tyrean

    Junior Member

  • Members
  • Posts & Likes
    Posts: 60
    Likes: 4
About Me
  • Joined: 09-February 13

Posted 01 May 2013 - 08:08 PM

Yeah i know how you feel, it's going to feel amazing to finally be done with this medication once and for all. But for me, I started seeing minor improvement around week 6-7... Some people see improvement almost instantly, it's different for everyone! My initial breakout started around week 3 and it was really bad.. If you do experience a bad breakout I'd suggest asking your dermatologist for prednisone. It's a steroid that reduces swelling greatly, it literally improved a day after taking one of the pills. They just don't like you being on it long because it can be dangerous as well.



#5 sevlow9

sevlow9

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 01-May 13

Posted 02 May 2013 - 06:08 AM

Yeah i know how you feel, it's going to feel amazing to finally be done with this medication once and for all. But for me, I started seeing minor improvement around week 6-7... Some people see improvement almost instantly, it's different for everyone! My initial breakout started around week 3 and it was really bad.. If you do experience a bad breakout I'd suggest asking your dermatologist for prednisone. It's a steroid that reduces swelling greatly, it literally improved a day after taking one of the pills. They just don't like you being on it long because it can be dangerous as well.

Well it's not unbearable just YET! lol so i'll just have to wait and see, glad your seeing improvements i bet your well happy. Thanks for the info i'll talk to my derm about prednisone if it gets too bad!.



Day 4

today my skin is still really red, blotchy and starting to get dryer. So far the expected first week or so side effects are in full effect, and my forehead seems the most irritated part on my face but that was mainly the problem area for acne. My mood hasn't changed i still feel good and the headaches are quite faint now, hopefully my body is adjusting well.



#6 sevlow9

sevlow9

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 01-May 13

Posted 03 May 2013 - 02:02 PM

Day 5

skin is still the same really red like i have sunburn particularly around my nose and under my eyes. I have started using aqueous cream which is quite greasy to try and soothe my skin. I had 2 pimples with heads on one under my eye and one on my forehead. I still have a lot of white bumps on my forehead and i can really feel them when i wash my face. I was originally using clean and clear daily face wash but when i used it this morning it made my face sting! Skin is still tight and sensitive, strangely i haven't had dry lips yet.

I posted in the general discussion about my skin redness earlier so i'll ask again here too :)

did any of you guys experience this and does the redness subside? and if so for you when?

thanks.



#7 sevlow9

sevlow9

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 01-May 13

Posted 05 May 2013 - 08:15 AM

Day 6

today when i woke up in the morning my skin redness had considerably decreased which i was really pleased about, although it did get a bit more red throughout the day. Starting to get a lot of dry skin around my nose area and forehead, also i think i'm starting my "breakout" a few pimples are starting to emerge! Anything i put on my face at the minute stings a bit but die's down 10mins later and thankfully my headaches i was getting in the first 4 days are basically gone! Day 5 i wanted to throw in the towel and stop the treatment how inflamed my face was but after some advice from my family to reassure me I've decided to persevere lol






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users